# SDR SWIA2021091360976

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-847 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SEAT TRACK AT LBL 9  APPROX F/S 693 TO 847 HAS MULTIPLE AREAS OF CORROSION    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED NEW FROM STOCK  L/H SEAT TRACK, P/N SH670-35864-3, AT LBL 9  APPROX FS693 TO FS847 REF. CRJ900 AMM 53-00-49-400-801-A07. / TORQUE WRENCH TUC8607, CAL DUE 28-FEB-22
